Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes itchy rashes on thighs and testicles?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
hi my name is XXXXXXX and i've recently developed spots and rashes on my inner thighs, my testicles have also become itchy and i get burning sensations. which can be very painful. i'm also getting pains and itchyness in my anus
Posted Thu, 13 Feb 2014 in Skin Rash
Answered by Dr. Raju A.T 13 minutes later
Brief Answer: Could be fungal infection Detailed Answer: Hi, Thanks for your query. Based on the site affected and the description of the lesions you provided, I suspect the lesions to be due to fungal infection. It is called Intertrigo. Its is well treated with antifungal medication like Miconazole. Apply Miconazole ointment twice daily after thoroughly washing the affected area. If the symptoms and the lesions do not come down within a week, you may have to consult a dermatologist to get examined. regards.
Above answer was peer-reviewed by
Follow-up: What causes itchy rashes on thighs and testicles? 48 minutes later
i also have small red dots on the crown of my penis. the skin seems to be pealing, is this something to be worried about?
Answered by Dr. Raju A.T 10 minutes later
Brief Answer: The cause could be the same Detailed Answer: Hi, Thanks for writing back. The lesions could be the extensions of the fungal infection in the inner thighs. Apply Miconazole to the same. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor